# SDR YENA2022060900576

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 054
- Aircraft time: 40,285 hours, 26,026 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WINGS / LH WING / FIXED LEADING EDGE RIB 17 / CRACK - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
